Title of article :
General iteration scheme for finding the common fixed points of an infinite family of nonexpansive mappings
Author/Authors :
Wu ، Guangrong - Guangdong University of Technology , Yang ، Liping - Guangdong University of Technology
Pages :
13
From page :
5720
To page :
5732
Abstract :
The purpose of this paper is to suggest and analyze the general viscosity iteration scheme for an infinite family of nonexpansive mappings \(\{T_i\}^\infty_{i=1}\). Additionally, it proves that this iterative scheme converges strongly to a common fixed point of \(\{T_i\}^\infty_{i=1}\) in the framework of reflexive and smooth convex Banach space,which solves some variational inequality. Results proved in this paper improve and generalize recent known results in the literature.
Keywords :
Nonexpansive mapping , general iteration scheme , contraction , smooth Banach space
Journal title :
Journal of Nonlinear Science and Applications
Serial Year :
2016
Journal title :
Journal of Nonlinear Science and Applications
Record number :
2475652
Link To Document :
بازگشت